# SDR SWAA2020022094558

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H & R/H LOWER EMERGENCY EXIT SLIDE LIGHTS WERE INOPERATIVE.          / R&R SLIDE LIGHTS PER AMM AND WDM.
